# SDR IPXA2021021565680

- Difficulty date: February 15, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 70,999 hours, 13,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Low Tension
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** L1 DOOR UPPER CABLES REQUIRE TENSION ADJUSTMENT REF AMM 52-11-02 830 801. DEFERRED L1 DORO IAW MEL 52 10 3 1 2 1 2 NO DMP. PLACARD INSTALLEDADJUSTED CABLE TENSION FOR L1 DOOR PER AMM 52-11-02-830-801 CLEARANCE CHECK WITHIN LIMITS THIS CLEARS M735721, PLACARD REMOVED.
